# SDR DALA2025050103355

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,983 hours, 43,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3248 DISC: FUMES EVENT AT FL370 ONLY APPARENT BETWEEN ROWS 28-31 RAN QRH PACK 1 OFF THENON W/ NO CHANGE PACK 2 OFF & FA REPORTED IMPROVEMENT TO FUME SMELL. C/A: PERFORMED TYPE 9 INSPECTION PER JIC 0550-2002, REF SMOKE AND FUME SURVEY. INSPECTED OVERHEAD BINS AND LIGHTS, PSU'S + IFE EQUIP. NO TROUBLE FOUND. PER FLIGHT CREW REPORT MOST LIKELY CAUSE IS CARRY ON BAGGAGE. MCC NOTIFIED. A/C OK FOR SVC. (LP: 6988519)
